# SDR SWAA2023081874216

- Difficulty date: July 2, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #241DF DELAMINATED.<[01] APPLIED REPAIR IN DAMAGED AREA AT PANEL #241DF AS PER B737 SRM 53-00-50-2R-1; MATERIAL USED PO#1738579 AND PO#1783720;[02] VERIFIED STEP 1; PANEL #241DF REPAIRED.
